Alert archive / Illinois / Frost Advisories in 2012
Frost Advisory 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Sep 23, 2012, 3:44 PM CDT for 13 counties in Illinois; Clark County, Scotland County, Missouri; 8 counties in Iowa. It took effect at Sep 24, 2012, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2012, 3:44 PM CDT (20:44 UTC)
- In effect from
- Sep 24, 2012, 12:00 AM CDT
- Expired
- Sep 24, 2012, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
All 23 counties
Clinton County, IA, Des Moines County, IA, Henry County, IA, Jackson County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 37 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1340 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
835 WWUS73 KDVN 232044 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 344 PM CDT SUN SEP 23 2012 ...CHILLY TEMPERATURES WITH AREAS OF FROST AGAIN TONIGHT... .HIGH PRESSURE WILL MOVE ACROSS THE AREA LATE THIS EVENING. CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP QUICKLY INTO THE 30S BY LATE THIS EVENING... WITH LOWS BOTTOMING OUT IN THE LOWER TO MIDDLE 30S. THESE TEMPERATURES NEAR THE FREEZING MARK WILL LEAD TO THE DEVELOPMENT OF FROST. IAZ054-066>068-078-088-089-099-ILZ001-002-007-009-015>018-024>026- 034-035-MOZ009-010-240645- /O.NEW.KDVN.FR.Y.0005.120924T0500Z-120924T1200Z/ JACKSON-CLINTON-MUSCATINE-SCOTT-LOUISA-HENRY IA-DES MOINES-LEE- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND- CLARK- INCLUDING THE CITIES OF...MAQUOKETA...CLINTON...MUSCATINE... BETTENDORF...DAVENPORT...WAPELLO...MOUNT PLEASANT...BURLINGTON... FORT MADISON...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 344 PM CDT SUN SEP 23 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY. * TEMPERATURE...WILL FALL INTO THE LOWER TO MIDDLE 30S BY EARLY MORNING BEFORE BECOMING STEADY OR POSSIBLY RISING TOWARD DAYBREAK WITH DEVELOPING SOUTHERLY WINDS. * IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK. COVER OR MOVE SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
3 follow-up statements
887 WWUS73 KDVN 240035 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 735 PM CDT SUN SEP 23 2012 ...CHILLY TEMPERATURES WITH AREAS OF FROST AGAIN TONIGHT... .HIGH PRESSURE WILL MOVE ACROSS THE AREA OVERNIGHT. CLEAR SKIES AND NEARLY CALM WINDS WILL ALLOW TEMPERATURES TO DROP QUICKLY INTO THE 30S BY LATE THIS EVENING... WITH LOWS BOTTOMING OUT IN THE LOWER TO MIDDLE 30S. THESE TEMPERATURES NEAR THE FREEZING MARK WILL LEAD TO THE DEVELOPMENT OF FROST. IAZ054-066>068-078-088-089-099-ILZ001-002-007-009-015>018-024>026- 034-035-MOZ009-010-241045- /O.CON.KDVN.FR.Y.0005.120924T0500Z-120924T1200Z/ JACKSON-CLINTON-MUSCATINE-SCOTT-LOUISA-HENRY IA-DES MOINES-LEE- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND- CLARK- INCLUDING THE CITIES OF...MAQUOKETA...CLINTON...MUSCATINE... BETTENDORF...DAVENPORT...WAPELLO...MOUNT PLEASANT...BURLINGTON... FORT MADISON...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 735 PM CDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY... * TEMPERATURE...WILL FALL INTO THE LOWER TO MIDDLE 30S BY EARLY MORNING BEFORE BECOMING STEADY OR POSSIBLY RISING TOWARD DAYBREAK WITH DEVELOPING LIGHT SOUTHERLY WINDS. * IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK. COVER OR MOVE SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ ERVIN
600 WWUS73 KDVN 240820 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 320 AM CDT MON SEP 24 2012 ...CHILLY TEMPERATURES WITH AREAS OF FROST THIS MORNING... .CLEAR SKIES AND NEARLY CALM WINDS HAVE ALLOWED TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S AT MOST LOCATIONS EARLY THIS MORNING. TEMPERATURES COULD STILL FALL ANOTHER DEGREE OR TWO BEFORE SUNRISE. THE COLD TEMPERATURES WILL LEAD TO THE DEVELOPMENT OF FROST. IAZ054-066>068-078-088-089-099-ILZ001-002-007-009-015>018-024>026- 034-035-MOZ009-010-241200- /O.CON.KDVN.FR.Y.0005.000000T0000Z-120924T1200Z/ JACKSON-CLINTON-MUSCATINE-SCOTT-LOUISA-HENRY IA-DES MOINES-LEE- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND- CLARK- INCLUDING THE CITIES OF...MAQUOKETA...CLINTON...MUSCATINE... BETTENDORF...DAVENPORT...WAPELLO...MOUNT PLEASANT...BURLINGTON... FORT MADISON...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 320 AM CDT MON SEP 24 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TEMPERATURE...REMAINING IN THE LOWER TO MIDDLE 30S EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION WILL BE MOST AT RISK. COVER OR MOVE SENSITIVE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
617 WWUS73 KDVN 241212 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 AM CDT MON SEP 24 2012 IAZ054-066>068-078-088-089-099-ILZ001-002-007-009-015>018-024>026- 034-035-MOZ009-010-241315- /O.EXP.KDVN.FR.Y.0005.000000T0000Z-120924T1200Z/ JACKSON-CLINTON-MUSCATINE-SCOTT-LOUISA-HENRY IA-DES MOINES-LEE- JO DAVIESS-STEPHENSON-CARROLL-WHITESIDE-ROCK ISLAND-HENRY IL- BUREAU-PUTNAM-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND- CLARK- INCLUDING THE CITIES OF...MAQUOKETA...CLINTON...MUSCATINE... BETTENDORF...DAVENPORT...WAPELLO...MOUNT PLEASANT...BURLINGTON... FORT MADISON...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 712 AM CDT MON SEP 24 2012 ...THE FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WERE STILL IN THE 30S AT MOST LOCATIONS AT 7AM. NOW THAT THE SUN IS UP AND WITH SOUTH WINDS INCREASING TEMPERATURES WILL RISE QUICKLY THROUGH THE 40S THROUGH MID MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Sep 23, 3:39 PM CDT, 5 minutes earlier.
Area forecast discussion, Sep 23, 3:39 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT SUN SEP 23 2012
.SYNOPSIS...
AFTER A CHILLY START THIS AM... WHICH FEATURED SOME FROSTY/FREEZING
CONDITIONS WITH A FEW NEAR RECORD TO RECORD LOWS MAINLY IN RANGE OF
26-35F... TEMPS HAVE REBOUNDED THIS AFTN INTO THE UPPER 50S TO
MIDDLE 60S WITH FULL SUNSHINE... DRY GROUND AND MIXING. THESE TEMPS
THOUGH STILL WELL BELOW NORMAL BY 10+ DEGS. LATEST MSAS SFC ANALYSIS
HAS SFC HIGH CENTERED NEAR SIOUX FALLS SD (KFSD) WITH RIDGE AXIS
EXTENDING SWD THROUGH THE LOWER MISSISSIPPI RIVER VLY. 12Z
SUBJECTIVE UPPER AIR ANALYSIS PLACES ANOMALOUSLY DEEP COLD TROUGH
OVER THE EASTERN CONUS WITH REGION IN NORTHERLY AND NEAR MERIDIONAL
FETCH FROM THE CANADIAN PRAIRIES. MEANWHILE... COMPACT UPPER LOW WAS
LOCATED OVER THE PACIFIC NW WITH RIDGING OVER WESTERN CANADA LEADING
TO REX BLOCK FORMATION.
&&
.SHORT TERM...TONIGHT AND MONDAY...
LOWS AND FROST/FREEZE HEADLINES ONCE AGAIN THE MAIN FCST CHALLENGE.
SFC HIGH IS SHOWN TO MIGRATE ACROSS THE SOUTHERN CWA LATE THIS EVE.
THIS WILL PROVIDE IDEAL RADIATIONAL COOLING SETUP THROUGH 06Z WITH
CLEAR SKIES... DRY AIR AND NEAR CALM TO CALM WINDS PROMOTING
A PLUNGE ON TEMPS. OVERNIGHT... THE HIGH WILL MOVE AWAY FROM THE
AREA ALLOWING LIGHT SOUTHERLY WINDS TO DEVELOP AND LOW LEVEL WARM
ADVECTION TO ENSUE. BANKING ON THIS PROCESS TO SLOW OR HALT THE TEMP
PLUNGE AND BRING STEADY TO EVEN SOME RISE ON TEMPS TOWARD DAYBREAK
ESPECIALLY W/SW SECTIONS OF CWA. GIVEN THE EXCELLENT RADIATIONAL
SETUP THROUGH AT LEAST THE FIRST HALF OF THE NIGHT... HAVE SIDED
NEAR TO JUST BELOW THE COLDEST GUIDANCE ON LOWS. EXPECT WIDESPREAD 30S
ON LOWS WITH LOWER 30S OR AROUND 30F BEING COLDEST MIN POTENTIAL IN
SHELTERED OR LOW LYING AREAS ESPECIALLY E/SE SECTIONS WHERE WINDS TO
REMAIN CALM OR NEAR CALM THE LONGEST. BASED ON THESE LOWS AND WHAT WAS
OBSERVED THIS AM... HAVE INTRODUCED FROST ADVISORY TNGT FOR MUCH OF THE
AREA FROM QUAD CITIES E/S-SE TNGT.
MON... EXPECT SOME INCREASING MID/HIGH CLOUDS SOUTHERN SECTIONS AS THE
DAY PROGRESSES WITH JET AND NOSE OF ELEVATED WARM... MOIST ADVECTION.
CANT RULE OUT A HIGH BASED SHOWER FAR SOUTH BUT ANY COVERAGE AND
POTENTIAL APPEARS TOO LOW FOR INCLUSION IN FCST. PROGGED LOW LEVEL
THICKNESS AND VERIFICATION UPSTREAM THIS AFTN... LOOKS LIKE HIGHS SHOULD
GET INTO THE UPPER 60S TO MID 70S ON GUSTY S/SW WINDS 10-20 MPH AND ABUNDANT
SOLAR INSOLATION ESPECIALLY NORTH HALF. CANT ALSO RULE OUT THOUGH SOME
VIRGA SOUTH THAT COULD HAVE COOLING AFFECT ON TEMPS ALONG/S OF HWY 34 THAT
WILL NEED TO BE WATCHED. 05
.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...
MONDAY NIGHT AND TUESDAY...ASSESSING VARIOUS ELEVATED WARM AIR
ADVECTION AND CONVERGENT FORCING WINGS GENERATED BY THE SHORT RANGE
MODELS...AS WELL AS LOW TO MID LEVEL MOISTURE FEED
AVAILABLE...APPEARS ENOUGH THERE TO SUPPORT SCTRD ELEVATED SHOWERS
DEVELOPING AND MOVING ACRS AT LEAST THE SOUTHERN THIRD OF THE DVN
CWA LATER MON NIGHT AND INTO TUE MORNING. MID LAYER MUCAPES OF
200-250+ J/KG EVEN SUPPORT SOME THUNDER IN THE FAR SOUTH IF NOT
SOMEWHAT NORTH OF HWY 34 AFTER MIDNIGHT. AREAS NORTH OF I80 AWAY
FROM THE RAIN AND UNDER THINNER CLOUD VEIL OR MAINLY CLEAR...WILL
COOL DOWN INTO THE MID TO UPPER 40S. AS UPSTREAM REX BLOCK TYPE
PATTERN STARTS TO BREAK DOWN...POTENTIAL UPPER WAVE EMBEDDED IN LEE
SIDE CONFLUENT STREAMS WILL LOOK TO CONTINUE TO KICK UP SOME SHOWERS
AND EVEN MORE STORMS SOUTH OF I80 ON TUE BEFORE WAVE PASSAGE AFTER
MID AFTERNOON. A FEW LOCATIONS MAY GET UP TO A QUARTER OF AN INCH OF
RAINFALL BY TUE AFTERNOON...LOOKING AT THE CURRENTLY PROGGED EXTENT
OF COLUMN SATURATION AND LIFT IN THOSE AREAS. MCS FORCING TOOL BY
ALL BUT THE GFS MODEL ALSO SUPPORTS THIS LINE OF THINKING. HIGHS IN
THE SOUTH TUE MAY BE HELD DOWN IN THE MID 70S WITH LONGER DURATION
OF CLOUDS AND SOME RAIN...WHILE AREAS ALONG AND NORTH OF I80 WARM
INTO THE 75 TO 80 DEGREE RANGE WITH ADEQUATE INSOLATION. WILL SIDE
WITH THE NEW 12Z ECMWF AND THE NAM OF SUGGESTING UPPER L/W TROF
DIGGING DOWN THE UPPER MS RVR VALLEY/WESTERN GRT LKS AND LLVL HIGH
PRESSURE DUMPING DOWN THE NORTHEASTERN PLAINS/MN TO SHUNT CONVERGENT
FOCAL POINT/SFC FRONT FROM WEST-TO-EAST ACRS KS...CENTRAL MO INTO
SOUTHERN IL TUE NIGHT. DRY FCST PROBABLY WARRANTED TUE NIGHT WITH
THIS ACCEPTED LLVL BOUNDARY PLACEMENT WITH ELEVATED SHOWERS NORTH OF
THE FRONT STAYING JUST SOUTH OF THE DVN CWA...BUT TOO CLOSE FOR
COMFORT AT THIS POINT AND WILL KEEP AT LEAST LOW CHC POPS IN THE FAR
SOUTH FOR NOW. A FURTHER SOUTH ADJUSTMENT WOULD SUGGEST COOL TEMPS
IN THE 40-45 DEGREE RANGE NORTH OF I80 INTO EARLY WED MORNING.
WEDNESDAY THROUGH FRIDAY...THE NEW 12Z ECMWF CONTINUES TO BE
PERSISTENT IN SUGGESTING WESTERN GRT LKS LLVL RIDGING COMBINED WITH
LACK OF PHASING ALOFT/NORTHERN STREAM INTERACTION WITH APPROACHING
REMNANTS OF REX BLOCK UPPER WAVE/ WILL KEEP THE MAIN SFC FRONT
SHUNTED AND MAINTAINED SOUTH OF THE DVN CWA. THUS WITH THIS FEATURE
THE MAIN CONVERGENT FOCAL POINT FOR SHOWERS AND STORMS...THE LOCAL
FCST AREA IS ADVERTISED BY THIS SOLUTION TO BE BASICALLY DRY FOR THE
ENTIRE CWA THIS PERIOD. THE 12Z CANADIAN GEM IS EVEN FURTHER TO THE
SOUTH WITH THE LLVL FRONT THAN THE ECMWF AND NAM. THE GFS CONTINUES
TO BE THE OUTLIER WITH ENOUGH PHASING ALOFT WHICH ALLOWS FOR SFC WAVE
DEVELOPMENT FAR ENOUGH TO THE NORTH WHICH KEEPS OCCASIONAL SHOWERS
AND SOME STORMS SPREADING UP ACRS MOST OF THE AREA LATE WED
NIGHT AND FOR MUCH OF THU. FOR CONSISTENCY SAKE OF ONGOING FCST WILL
KEEP CHC POPS GOING FOR AT LEAST THE SOUTH HALF WED NIGHT INTO THU
EVENING...BUT IF TRENDS CONTINUE OF LESS ORGANIZED PHASING ALOFT
THESE POPS WILL EVENTUALLY HAVE TO BE CUT BACK. LESS PRECIP AND
CLOUDS WOULD MEAN HIGHS ON THU MORE IN LINE OF THE UPPER 60S TO LOWER
70S AS OPPOSED TO BEING HELD WELL DOWN IN THE 60S WITH MORE CLOUDS
AND WIDESPREAD RAIN. ALL MODELS NOW INDICATE ENOUGH SOUTHWESTERN
GRT LKS LLVL RIDGING WHILE L/W TROF ALOFT MIGRATES EASTWARD ACRS
THE EASTERN GRT LKS FOR A DRY FRI AND FRI NIGHT...HIGHS IN THE
MID 60S TO LOWER 70S WITH COOL FRI NIGHT LOWS WELL DOWN IN THE 40S.
SATURDAY AND SUNDAY...INTERESTING DIFFERENCES BUT MAKING FOR
UNCERTAINTY NOW AT THE SAME TIME FOR THE WEEKEND LOOKING AT THE
LATEST 1Z RUN MEDIUM RANGE SOLUTIONS. THE NEW ECMWF PHASES THE NEXT
SOUTHWESTERN CONUS TROF ALOFT WITH DIGGING NORTHERN STREAM ENERGY FOR
A RAIN MAKING SYSTEM AND RATHER STRONG SOUTHERN STREAM WAVE SAT NIGHT
INTO SUNDAY...WITH THE DVN CWA GETTING IN ON SOME OF THE NORTHERN
WRAP AROUND RAIN SHIELD OFF THIS SYSTEM FOR THE SECOND HALF OF THE
WEEKEND. THE 12Z GFS IS UN-PHASED WITH THE DVN FCST AREA IN BETWEEN
ANY SYNOPTIC SCALE SYSTEMS AND THUS DRY. EXTRAPOLATING THE 12Z GEM
FURTHER OUT FURTHER PAST 138 HOURS SUGGEST IT IS IN THE ECMWF/S
CORNER. WILL JUST CARRY SLIGHT CHC POPS FOR SUNDAY OR GO MAINLY DRY
FOR MUCH OF THE AREA FOR NOW WITH SEASONABLY TEMPS. 12
&&
.AVIATION... /ISSUED 1219 PM CDT SUN SEP 23 2012/
VFR CONDITIONS TO PERSIST THROUGH MON AM AND BEYOND...AS SFC HIGH
PASSES THROUGH THE REGION. WIND N/NW AROUND 10 KTS WITH GUSTS
12-18 KTS THROUGH MID AFTN BECOMES NEARLY CALM THIS EVE BEFORE
TURNING SLY AT 3-6 KTS OVRNGT AS THE HIGH PULLS AWAY. S/SW WINDS
THEN INCREASE TO 10-16 KTS AND GUSTY BY 18Z MON WITH MIXING AND
INCREASING MSLP GRADIENT.
&&
.CLIMATE...
RECORD LOWS FOR SEPTEMBER 24...
MOLINE.........30 IN 1989
CEDAR RAPIDS...32 IN 2002
DUBUQUE........29 IN 1989
BURLINGTON.....33 IN 1942
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY FOR
CLINTON-DES MOINES-HENRY IA-JACKSON-LEE-LOUISA-MUSCATINE-
SCOTT.
IL...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY FOR
BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
WHITESIDE.
MO...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT MONDAY FOR
CLARK-SCOTLAND.
&&
05/12Hazardous weather outlook, Sep 23, 8:05 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 805 AM CDT SUN SEP 23 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241315- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 805 AM CDT SUN SEP 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL BRING CLEAR SKIES AND LIGHT WINDS LATE TONIGHT WITH PATCHY OR AREAS OF FROST POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS GENERALLY SOUTH OF INTERSTATE 80 TUESDAY THROUGH THURSDAY NIGHT. AT THIS TIME THE PROBABILITY OF SEVERE STORMS APPEARS TO BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HAASE
Nearby
Frost Advisories in Illinois, 2012Frost Advisories in Iowa, 2012Frost Advisories in Missouri, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.